# SDR YENA2021042700285

- Difficulty date: April 22, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 68,989 hours, 24,852 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 993, JFK-MIA. DIRTY SOCK SMELL IN DECENT INTO MIA. PASSING 11'000 ONCE ENTERED HUMID/HAZE LAYER DISSAPATED ONCE ON GROUND. NO CONFIGURATION /PACK /OTHER CHANGES ATTEMPED BY FLIGHT CREW TO MITIGATE/ REMOVE. NO PHYSIOGICAL ISSUES REPORTED BY INFLIGHT. CUSTOMERS DID NOT REPORT SMELL TO INFLIGHT. *LEVEL 2 EVENT. CABIN ODOR REPORT DONE. INFLIGHT COMFORTABLE TO CONTINUE; C/W INFO NOTICE 2017-TO15F SECTION A  A/C OK FOR SVC. RAN PACKS ON ODORS NOTED AT THIS TIME.
